# SDR CALA2018022500805

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 84,384 hours, 15,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 412W113613B
- Condition: Missing
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 1L EMERGENCY SLIDE ARMED DOOR INDICATOR COVER.  INSTALLED SLIDE ARMED DOOR INDICATOR COVER TOMCQC REV PERFORMED.
